Authors: Todorčević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Some partitions of three-dimensional combinatorial cubes
Journal: Journal of Combinatorial Theory, Series A
Volume: 68
Issue: 2
First page: 410
Last page: 437
Issue Date: 1-Jan-1994
ISSN: 0097-3165
DOI: 10.1016/0097-3165(94)90113-9
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

19
checked on Jun 16, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.